Alert archive / Kansas / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 259, NWS Goodland, KS
NWS Goodland, KS issued this severe thunderstorm warning at Aug 10, 2017, 2:52 PM CDT for Gove County, Logan County, Wichita County, Kansas. It was in force for 42 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 10, 2017, 2:52 PM CDT (19:52 UTC)
- Expired
- Aug 10, 2017, 3:34 PM CDT
- In force
- 42 min
- Issued by
- NWS Goodland, KS
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 2.5 in
- Wind
- 60.0 mph
Counties Gove County, KS, Logan County, KS, Wichita County, KS
The radar
The Goodland radar (KGLD), 83 km from the middle of the area, began a volume at 19:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 10, 3:00 PM CDT | HAIL 1.25 | 5 Sse Russell Springs, KS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 10, 2:27 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Dodge City, (KDDC), launched 12:00Z, 7.9 hours before the alert went out and 154 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 520 J/kg
- Mixed-layer CIN
- -132 J/kg
- Mixed-layer LCL
- 1117 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 10 m²/s²
- 0-3 km storm-relative helicity
- 44 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.2
The text
As transmitted.
540
WUUS53 KGLD 101952
SVRGLD
KSC063-109-203-102100-
/O.NEW.KGLD.SV.W.0259.170810T1952Z-170810T2100Z/
BULLETIN - EAS ACTIVATION REQUESTED
Severe Thunderstorm Warning
National Weather Service Goodland KS
252 PM CDT THU AUG 10 2017
The National Weather Service in Goodland has issued a
* Severe Thunderstorm Warning for...
Northeastern Wichita County in west central Kansas...
Southeastern Logan County in west central Kansas...
Southwestern Gove County in west central Kansas...
* Until 400 PM CDT
* At 252 PM CDT, a severe thunderstorm was located near Russell
Springs, or 17 miles northwest of Scott State Lake, moving
southeast at 30 mph.
HAZARD...Tennis ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
wind damage to roofs, siding, and trees.
* Locations impacted include...
Russell Springs and The Monument Rocks.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3882 10132 3892 10122 3892 10101 3870 10065
3870 10113 3863 10113 3862 10122
TIME...MOT...LOC 1952Z 314DEG 26KT 3888 10113
TORNADO...POSSIBLE
HAIL...2.50IN
WIND...60MPH
$$
Husted3 follow-up statements
655
WWUS53 KGLD 102012
SVSGLD
Severe Weather Statement
National Weather Service Goodland KS
312 PM CDT THU AUG 10 2017
KSC063-109-203-102100-
/O.CON.KGLD.SV.W.0259.000000T0000Z-170810T2100Z/
Wichita KS-Logan KS-Gove KS-
312 PM CDT THU AUG 10 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM CDT
FOR NORTHEASTERN WICHITA...SOUTHEASTERN LOGAN AND SOUTHWESTERN GOVE
COUNTIES...
At 311 PM CDT, a severe thunderstorm was located 8 miles northwest of
Scott State Lake, moving southeast at 30 mph.
HAZARD...Golf ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
The Monument Rocks.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3872 10127 3887 10115 3890 10098 3870 10065
3870 10113 3863 10113 3862 10122
TIME...MOT...LOC 2011Z 311DEG 27KT 3879 10102
TORNADO...POSSIBLE
HAIL...1.75IN
WIND...60MPH
$$
Husted045
WWUS53 KGLD 102023
SVSGLD
Severe Weather Statement
National Weather Service Goodland KS
323 PM CDT THU AUG 10 2017
KSC203-102033-
/O.CAN.KGLD.SV.W.0259.000000T0000Z-170810T2100Z/
Wichita KS-
323 PM CDT THU AUG 10 2017
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN WICHITA COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A severe thunderstorm watch remains in effect until 900 PM CDT for
west central Kansas.
LAT...LON 3878 10108 3884 10095 3870 10065 3870 10106
TIME...MOT...LOC 2023Z 311DEG 27KT 3873 10094
$$
KSC063-109-102100-
/O.CON.KGLD.SV.W.0259.000000T0000Z-170810T2100Z/
Logan KS-Gove KS-
323 PM CDT THU AUG 10 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM CDT
FOR SOUTHEASTERN LOGAN AND SOUTHWESTERN GOVE COUNTIES...
At 323 PM CDT, a severe thunderstorm was located near Scott State
Lake, moving southeast at 30 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
This severe thunderstorm will remain over mainly rural areas of
southeastern Logan and southwestern Gove Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3878 10108 3884 10095 3870 10065 3870 10106
TIME...MOT...LOC 2023Z 311DEG 27KT 3873 10094
HAIL...1.00IN
WIND...60MPH
$$
Husted017
WWUS53 KGLD 102034
SVSGLD
Severe Weather Statement
National Weather Service Goodland KS
334 PM CDT THU AUG 10 2017
KSC063-109-102044-
/O.CAN.KGLD.SV.W.0259.000000T0000Z-170810T2100Z/
Logan KS-Gove KS-
334 PM CDT THU AUG 10 2017
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN LOGAN AND
SOUTHWESTERN GOVE COUNTIES IS CANCELLED...
The storm which prompted the warning has moved out of the area.
Therefore the warning has been cancelled.
A severe thunderstorm watch remains in effect until 900 PM CDT for
west central Kansas.
LAT...LON 3878 10108 3884 10095 3870 10065 3870 10106
TIME...MOT...LOC 2033Z 314DEG 26KT 3867 10087
$$
HustedWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Goodland, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 10, 12:50 PM CDT, 2 hours 2 minutes earlier.
Area forecast discussion, Aug 10, 12:50 PM CDT, 2 hours 2 minutes before
Area Forecast Discussion
National Weather Service Goodland KS
1150 AM MDT Thu Aug 10 2017
.UPDATE...
Issued at 1049 AM MDT Thu Aug 10 2017
Based on reasoning below have issued a flash flood watch for the
southwest part of the forecast area. Models show a small area of
strong frontogenesis in the 700-600mb and 600-500mb layers that
moves slowly to the southeast. This is the same area new data
continues to highlight for high rainfall amounts. Widespread
rainfall close to an inch, with locally higher amounts, are
expected in the watch area. Locations along and southwest of a
Burlington to Wallace line have the highest risk for seeing flash
flooding this afternoon and evening. Storm activity will be south
of the watch area by midnight, or shortly after.
NCAR ensembles are also favoring the southeast part of the
forecast area for rainfall greater than an inch. Will need to keep
this in mind through the day in case the watch needs to be
extended further east. However current watch area encompasses
counties where confidence is highest that flash flooding will
occur.
Shifting to the forecast for today, am expecting a lull in the
storm activity until 1 or 2 PM MT when the main upper level short
wave trough moves in from the west. Latest satellite imagery shows
a clearing sky behind this line which will allow the environment
to be favorable for a second round of storm development.
UPDATE Issued at 924 AM MDT Thu Aug 10 2017
Have allowed the dense fog advisory to expire due to visibilities
improving.
Forecast overall is on track, just made some adjustments to
reflect higher confidence in rainfall.
Model data is still split on whether the front will move through
this morning or latter half of the afternoon. Near term models
favor an earlier frontal passage than the GFS/SREF/NAM, or rather
no return flow this morning. The NAM shifted to a later frontal
passage with its latest run. At this point not sure which way to
go for frontal timing. The surface low is over Southeast Colorado,
which would tend to favor a faster frontal timing. However the
models showing a return of southerly flow as the surface low
deepens is a concern. Difficult to establish where the front is
now due to the storm activity currently ongoing. Will side with
the later frontal timing to error on the side of caution since
this is the determining factor for severe weather coverage later
today. The near term guidance shows severe storms could develop
along and south of Highway 40. So the southern third of the
forecast area is at risk for severe weather even with the earlier
frontal passage based on the latest data.
Regarding threats, large hail up to hen egg size can be expected
with the strongest storms. Along and south of Highway 40 the odds
of even large hail increase. Damaging wind is possible with any
storms that develop, but the environment is not very favorable for
these winds to occur. There is a window of opportunity mid
afternoon, but the window ends by late afternoon. Flooding from
heavy rainfall may be more of a threat, especially over Kit
Carson/Cheyenne counties than damaging winds given the recent
heavy rainfall and models continue to show very high rainfall
amounts. Models also show strong frontogenesis in this part of the
forecast area too early this evening. With this in mind a flash
flood watch is still favorable for the southwest quadrant of the
forecast area. Lastly, a tornado cannot be ruled out due to the
low level helicity along the front and the low level jet
strengthening along the front as well. Threat for a tornado would
by south of I-70, with increasing threat along the Highway 40
corridor. Severe weather will end from north to south late this
afternoon through the evening behind the cold front.
UPDATE Issued at 335 AM MDT Thu Aug 10 2017
Issued Dense Fog Advisory with Tribune and Hill City now reporting
visibilities 1/4sm. I included counties based on HRRR which
currently has the best handle on coverage. Locations outside of
the advisory may see vis restrictions near advisory criteria,
confidence is not as high as there should be better mixing and a
smaller window for fog before mid level clouds/showers and
thunderstorms move into those areas. Will handle with SPS for
shorter duration and much less coverage outside of advised
locations.
&&
.SHORT TERM...(Today through Saturday night)
Issued at 248 AM MDT Thu Aug 10 2017
Northwest flow remains in place over the Central High Plains, while
a stronger shortwave is beginning to move across western Wyoming.
Several weak pulses of mid level vorticity are rotating through the
central Rockies ahead of this shortwave trough, and showers and
isolated to widely scattered showers and thunderstorms are moving
towards our western CWA.
Near term concerns continue to focus of potential dense fog this
morning, severe weather and flash flood potential this
afternoon/evening.
Dense fog has been reported over north central Kansas early this
morning and appears to be spreading west and northwest. Surface
trough axis and increasing mid level clouds is shown to create a
tight gradient on where best potential for dense fog will be.
Tribune AWOS has reported 1/2sm, which matches coverage/timing of
the more aggressive HRRR, and could be an indication we will see
dense fog across our east-southeast if that trend continues. I will
continue to monitor this and if coverage of 1/4sm increases into our
area I may need to consider a dense fog advisory.
Any lingering shower activity and lingering stratus/fog is going to
have a large impact on shower/thunderstorm timing and coverage this
afternoon and evening, and RAP/HRRR may have the best handle on
this. In addition, best severe threat will be dependent on enough
clearing for advertised instability axis to build ahead of pre
frontal trough. Short range guidance (RAP/HRRR) are much more
pessimistic in regards to coverage across much of our CWA this
afternoon/evening and may keep severe threat confined to our far
south.
While most guidance is showing a strong precip signal in our
southwest, these the trends in short range guidance lowers my
confidence some. Based on the NAM severe parameters/shear profiles I
would be concerned with a better chance for supercells and eventual
MCS development and the threat extending further north. These
uncertainties also a factor in me holding off on a Flash Flood Watch
during this update cycle. A very moist air mass raises the potential
for very high rainfall rates, so if it looks like a thunderstorm
complex or training thunderstorms occurs over our southwest(like
ARW/NMM/NAM show) we may need to reconsider watch issuance.
Friday-Saturday night: Unsettled pattern remains in place, and while
mid level shortwave troughs are weaker we should still see a
potential for showers/thunderstorms. We may continue to see lulls
between waves (poorly resolved by guidance), and afternoon/evening
periods are most likely for better coverage, amounts, and severe
potential. As has been the case, severe potential will be highly
dependent on clearing, with shear the one consistent ingredient in
place. Very moist low levels will also continue to support the
potential for fog development during the nighttime/morning periods
depending on mixing/clearing.
.LONG TERM...(Sunday through Wednesday)
Issued at 201 AM MDT Thu Aug 10 2017
Shower and thunderstorm chances are forecast every period during the
extended, along with below to near normal temperatures.
On Sunday, a disturbance continues moving through the northwest flow
aloft generating shower and thunderstorm chances for the High
Plains. Ridging builds in behind on Monday, so the area may
transition to somewhat drier conditions as the ridge slowly
progresses east through midweek. But for now, spotty slight to low
chance PoPs persist with a stationary front nearby and moisture
filtering in from the south.
Temperatures gradually warm through the extended, with highs in the
low 80s on Sunday increasing to the mid/upper 80s on Wednesday. Lows
range from the upper 50s to the mid 60s.
&&
.AVIATION...(For the 18Z TAFS through 18Z Friday afternoon)
Issued at 1149 AM MDT Thu Aug 10 2017
VFR to MVFR conditions forecast for the TAFs. Main focus is the
timing of the storms that are expected to develop again later this
afternoon, mainly for KGLD. Isolated to scattered storms are
expected around the site later this afternoon. If any severe
storms develop, large hail will be the primary threat. Heavy
rainfall is likely with any storm too, which would reduce the
visibility down to IFR conditions briefly. KMCK should be north
of the majority of the storm activity. Can't rule out a storm
moving near/over the site but don't have enough confidence to add
anything more specific in the TAF yet. The storm activity for KGLD
will end by 3z if not before.
Overnight there is a potential for IFR conditions to occur at both
sites. More details on this will be provided in upcoming TAFs.
One last note, did not include IFR conditions in the TAF for KGLD
due to low confidence they would occur. However a short duration
of these conditions is possible.
&&
.GLD WATCHES/WARNINGS/ADVISORIES...
KS...Flash Flood Watch from 3 PM MDT /4 PM CDT/ this afternoon
through this evening for KSZ013-027-028-041-042.
CO...Flash Flood Watch from 3 PM MDT this afternoon through this
evening for COZ091-092.
NE...NONE.
&&
UPDATE...JTL
SHORT TERM...DR
LONG TERM...JBH
AVIATION...JTLHazardous weather outlook, Aug 10, 10:24 AM CDT, 4 hours 28 minutes before
Hazardous Weather Outlook National Weather Service Goodland KS 924 AM MDT Thu Aug 10 2017 COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-111530- Yuma County-Kit Carson County-Cheyenne County-Cheyenne-Rawlins- Decatur-Norton-Sherman-Thomas-Sheridan-Graham-Wallace-Logan-Gove- Greeley-Wichita-Dundy-Hitchcock-Red Willow- 924 AM MDT Thu Aug 10 2017 /1024 AM CDT Thu Aug 10 2017/ This hazardous weather outlook is for east central Colorado... extreme southwest Nebraska and northwest Kansas. .DAY ONE...TODAY AND TONIGHT... Severe thunderstorms will develop this afternoon and evening as a cold front moves from Nebraska south across Northwest Kansas and Eastern Colorado. The threat for severe weather will end from north to south beginning late this afternoon and evening behind the cold front. The likelihood of severe weather highest along and south of Highway 40. Hail up to 2 inches, damaging winds to 70 mph, and localized flash flooding will be the main threats. There is a better chance for flash flooding over parts of Cheyenne County and Kit Carson counties in Colorado this evening. In addition a tornado may occur this afternoon into early evening along and south of I-70. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... Showers and thunderstorms will be possible over parts of the region Friday through early next week. A few severe thunderstorms will be possible each afternoon and evening. .SPOTTER INFORMATION STATEMENT... Spotter activation will be needed this afternoon and early evening. jtl
In the hours before
Local storm report, Aug 10, 1:48 PM CDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
1248 PM MDT THU AUG 10 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1230 PM BLIZZARD 6 NW HOXIE 39.42N 100.52W
08/10/2017 SHERIDAN KS TRAINED SPOTTER
1245 PM TSTM WND GST HOXIE 39.36N 100.44W
08/10/2017 M71 MPH SHERIDAN KS MESONET
&&
JLUNDQUILocal storm report, Aug 10, 1:57 PM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
1257 PM MDT THU AUG 10 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1256 PM TSTM WND DMG 4 E HOXIE 39.36N 100.36W
08/10/2017 SHERIDAN KS TRAINED SPOTTER
ANTENNA TORN FROM HOUSE. SPEED UNKNOWN. GROUND COVERED
WITH 0.50 TO 0.75 HAIL
&&
JNLocal storm report, Aug 10, 2:00 PM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
100 PM MDT THU AUG 10 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1234 PM HAIL 1 NE HOXIE 39.37N 100.43W
08/10/2017 E0.50 INCH SHERIDAN KS TRAINED SPOTTER
ESTIMATED HAIL UP TO DIME SIZE IN THE TORRENTIAL
RAINFALL. RAIN WAS SO INTENSE COULD NOT SEE PAST HOOD OF
VEHICLE.
1234 PM TSTM WND GST 1 NE HOXIE 39.37N 100.43W
08/10/2017 E65 MPH SHERIDAN KS TRAINED SPOTTER
ESTIMATED WIND GUSTS OF 60-70 MPH. LASTED ROUGHLY 5
MINUTES.
&&
JLUNDQUILocal storm report, Aug 10, 2:17 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
117 PM MDT THU AUG 10 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1250 PM TSTM WND DMG 2 E HOXIE 39.36N 100.40W
08/10/2017 SHERIDAN KS LAW ENFORCEMENT
ROOF TAKEN OFF A BARN AND TREE DAMAGE
&&
024Local storm report, Aug 10, 2:28 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
128 PM MDT THU AUG 10 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0120 PM HAIL SAINT PETER 39.19N 100.09W
08/10/2017 E1.75 INCH GRAHAM KS LAW ENFORCEMENT
&&
024Local storm report, Aug 10, 2:41 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
141 PM MDT THU AUG 10 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0108 PM TSTM WND DMG 2 SSE HOXIE 39.33N 100.42W
08/10/2017 SHERIDAN KS LAW ENFORCEMENT
SHERIDAN COUNTY SHERIFF CALLED TO REPORT GRAIN BIN TORN
DOWN AS WELL AS TV ANTENNAS...POWER LINES AND TREES.
FOCUS WAS BETWEEN COUNTY ROADS 20 TO 30...TO 2.5 MILES
EAST OF HOXIE. NO CONFIRMED TORNADO REPORTS.
&&
JNThe office that day
Everything else NWS Goodland, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 9, 11:26 PM CDT | Special Weather Statement | GLD | Sheridan | 34 min |
| Aug 10, 4:13 AM CDT | Dense Fog Advisory | GLD | Decatur, Gove, Graham, Greeley, Logan, Norton and 4 more | 6 hr |
| Aug 10, 8:21 AM CDT | Special Weather Statement | GLD | Sherman | 24 min |
| Aug 10, 9:01 AM CDT | Special Weather Statement | GLD | Logan | 44 min |
| Aug 10, 9:14 AM CDT | Special Weather Statement | GLD | Cheyenne | 46 min |
| Aug 10, 10:15 AM CDT | Special Weather Statement | GLD | Rawlins | 30 min |
| Aug 10, 11:30 AM CDT | Special Weather Statement | GLD | Rawlins | 45 min |
| Aug 10, 11:49 AM CDT | Flash Flood Watch | GLD | Greeley, Logan, Sherman, Wallace, Wichita | 11 hr |
| Aug 10, 12:10 PM CDT | Severe Thunderstorm Warning | GLD | Rawlins | 35 min |
| Aug 10, 12:33 PM CDT | Severe Thunderstorm Warning | GLD | Rawlins | 27 min |
| Aug 10, 12:50 PM CDT | Severe Thunderstorm Warning | GLD | Decatur, Rawlins, Sheridan, Thomas | 40 min |
| Aug 10, 1:09 PM CDT | Severe Thunderstorm Warning | GLD | Sherman | 36 min |
| Aug 10, 1:21 PM CDT | Severe Thunderstorm Warning | GLD | Sheridan | 39 min |
| Aug 10, 1:26 PM CDT | Severe Thunderstorm Warning | GLD | Sherman, Thomas, Wallace | 64 min |
| Aug 10, 1:48 PM CDT | Severe Thunderstorm Warning | GLD | Gove, Graham, Sheridan | 57 min |
| Aug 10, 2:03 PM CDT | Severe Thunderstorm Warning | GLD | Logan, Wallace | 57 min |
| Aug 10, 2:05 PM CDT | Tornado Warning | GLD | Gove, Graham, Sheridan | 25 min |
| Aug 10, 2:06 PM CDT | Flash Flood Warning | GLD | Graham, Sheridan | 6 hr |
| Aug 10, 2:40 PM CDT | Tornado Warning | GLD | Logan | 35 min |
| Aug 10, 2:43 PM CDT | Flash Flood Warning | GLD | Logan | 3 hr |
Nearby
Severe Thunderstorm Warnings in Kansas, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.